Record number :
2250959
Title of article :
Weak Dunford-Pettis Property for a Closed Sublattice of Compact Operators
Author/Authors :
Ardakani، H. نويسنده Department of Mathematics, University of Yazd, Yazd, IRAN , , Modarres Mosadegh، S. M. S. نويسنده Department of Mathematics, University of Yazd, Yazd, IRAN ,
Issue Information :
فصلنامه با شماره پیاپی 24 سال 2015
Pages :
10
From page :
65
To page :
74
Abstract :
For several Banach lattices E and F, if K(E, F) denotes the space of all compact operators from E to F, it is shown that a necessary and sufficient condition for a closed subspaceMof K(E, F) to have the weak Dunford–Pettis property is that all evaluation operators ʹx :M! F and y :M! E are almost Dunford–Pettis operators, where ʹx(T) = Tx and y (T) = Ty for x 2 E, y 2 F and T 2M.
Journal title :
Journal of Mathematical Extension(IJME)
Serial Year :
2015
Link To Document :
بازگشت